# SDR ABXA20120229306

- Difficulty date: February 29, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 54,284 hours, 39,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 682-685 S8L CRACKED.  REMOVED AND REPLACED STR 82 STA 676 TO 712 IAW B767 SRM 53-00-03 REPAIR 1 AND REA B6534-59691-MR IR 02-23-2012 AND REA 653-596912-MR I/R 2-23-2012, ACFT WAS GROUNDED.
